# SDR USAA070451

- Difficulty date: June 7, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 753
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 753 BL 0 HAS CORROSION.  CUT OUT DAMAGE, INSTALLED DOUBLER PER SRM 53-00-01 FIG 201, REP 31; CORR LEVEL 1, DEFECT SIZE:  2 X 2 INCHES.
